# SDR FDEA200906232247

- Difficulty date: June 23, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 377, STR 3L TO 3R, HAVE MISDRILLED HOLES. AT BS 377, S3L- S3R, FRAME REPAIR WAS ACCOMPLISHED, DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON MAE W/C, 118350472RCBR07, AND MAE EA 757- 5332- 16- F2030   REV -. DATED JUNE 5, 2009. THIS NON ROUTINE IS FOR TRACKING PURPOSES ONLY.  MAJOR ALTERATION.
